# SDR USAA20090921EM064

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N964UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 08113047
- Condition: Inoperative
- Location: Zone 100
- Part time: 2,546 hours, 2,157 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 836 - PHL-JAX - IN DESCENT THROUGH APPROXIMATELY FL300 THE CREW RECEIVED AN EICAS MESSAGE "PRESN AUTO FAIL", AT THE TIME THE CABIN ALTITUDE WAS 8000FT AND CLIMBING.  THE CREW INITIATED AN EMERGENCY DESCENT.  THE CABIN CLIMBER TO APPROXIMATELY 14,000FT.  THE CREW DESCENDED TO 6000FT, QRH PROCEDURE (PRESN AUTO FAIL) PERFORMED DURING DESCENT, AT THAT TIME THE PRESSURIZATION SYSTEM APPEARED NORMAL.  THE OXYGEN MASK DID NOT FALL AND THERE WERE NO INJURIES REPORTED.  MAINTENANCE REMOVED AND REPLACED THE CPCS OUTFLOW VALVE AND CONTROLLER.  SATISFACTORY OPERATIONAL CHECKS WERE PERFORMED.
